# SDR ASOA20131017253

- Difficulty date: October 17, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 29,914 hours, 16,766 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 14567715401
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  THE LEFT SPOILER INBD ATTACHMENT BRACKET WAS FOUND TO BE WORN AND WOULD NOT RETAIN THE HAT BUSHINGS.  MX R & R THE BRACKET IAW AMM 57-51-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
